MathSciNet Relay Station
MathSciNet bibliographic data
MR2205622 93D15 (34C15 34D20 37D45)
Liao, Xiaoxin; Yu, Pei Analysis on the globally exponent synchronization of Chua's circuit using absolute stability theory. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 15 (2005), no. 12, 3867–3881.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement